MEDOS INTERNATIONAL SÃ RL CH VIPER PRIME CFXFEN XTAB 5X30MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Back to Search Results |
| Catalog Number |
186750430S |
| Medical Device Problem Codes |
Compatibility Problem (2960); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that this was an unknown surgery performed on (b)(6) 2025.In the surgery, using the guidewire, the surgeon felt a slight catch while attempting to insert the screw.The surgeon discontinued screw insertion because the tip of the screw may have become entangled with the guidewire.After checking the guidewire and screw, it was found that the guidewire was bent, so the guidewire was changed for a new one.The surgeon was concerned about the condition of the screw tip and asked the sales rep whether it could be installed properly.The sales rep was not sure, so the new screw was used.The surgery was completed successfully without any surgical delay.No further information is available.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d10.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: g1.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.Device history lot: a dhr evaluation was performed for the finished device product code: 186750430s, lot number: tbajju.It was electronically reviewed and no nonconformance's / manufacturing irregularities were identified during the manufacturing process.The product was released on: 28 jun 2022.Manufacturing site: jabil le locle.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.